# SDR MASA20211105529

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: None
- Part number: CC670391091
- Part serial: NA
- Condition: Damaged
- Location: Aft Lav Svc Dr,
- Part time: 24,140 hours, 18,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAVATORY SERVICE DOOR(196ER) INSTALLED ON THE WING-TO-BODY FAIRING PANEL 196DR WAS FOUND TO HAVE DAMAGE ON ONE OF THE TWO HNGES. PERFORMED PERMANENT REPAIR IAW CRJ700/900 IPC 52-45-01, FIGURE 1, ITEM 30, EA 81-2021-084 | DEFECT LOCATION:AFT LAV SERVICE DOOR (196ER), FAIR PANEL 196DR)
